# SDR USAA2012010900034

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,834 hours, 41,017 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT MAIN LANDING GEAR DID NOT EXTEND.  THEY HAD TO MANUALLY EXTEND THE GEAR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE JACKED AIRCRAFT AND REPLACED GREASE FITTINGS.  LUBRICATED LEFT MAIN LANDING GEAR.  PERFORMED OPERATIONAL TEST AND MANUAL EXTENSION TEST OF ALL GEAR.  NO DEFECTS NOTED.  LOWERED AIRCRAFT REF AMM 07-11-11-21-11, 32-32-00 AND 32-34-00.
